Genteal Large Intestinal Obstruction Reduction Side Effect Reports
The following Genteal Large Intestinal Obstruction Reduction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Large Intestinal Obstruction Reduction, can occur, and what you can do about them.
A side effect could appear soon after you start Genteal or it might take time to develop.
|Cardiac Failure, Eye Pruritus, Large Intestinal Obstruction Reduction|
This Large Intestinal Obstruction Reduction side effect was reported by a consumer or non-health professional from UNITED STATES. A 91-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Genteal (nvo) (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Genteal (nvo) the consumer reported the following symptoms:
|Eye Pruritus, Large Intestinal Obstruction Reduction|
This Large Intestinal Obstruction Reduction Genteal (nvo) side effect was reported by a consumer or non-health professional from UNITED STATES on Dec 23, 2005. A Female , 91 years of age, was treated with Genteal (nvo). The patient presented the following health conditions:
Genteal Large Intestinal Obstruction Reduction Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Genteal Large Intestinal Obstruction Reduction Reviews
|Fri, 13 Apr 2012|
Nice post keep up with this interesting work. It really is good to know that this topic is being covered also on this web site so thanks for taking time to discuss this!
|Fri, 13 Apr 2012|
|Mon, 18 Apr 2011|
First time user of Genteal Lubricant eye gel. After using this gel about
|Sat, 12 Jun 2010|
|After using Genteal, my face broke out in a rash|
|Mon, 15 Nov 2010|
|My father (83 yrs old) underwent Glaucoma and cataract surgery (left eye only ; right eye had acute Glaucoma and was difficult to be improved) on 31st July 2009. As advised, He recently got checked up by another local doctor because of blurred vision (long distance). There was some change in glass power and doctor suggested vitamin (gloeye) for 1 month. However, when my father told doctor that sometimes water comes from both the eyes, Doctor prescribed the eye drop (Genteal). However, when father used the drop for 2-3 times, he had further lower vision and when he was putting drop, it seemed to him that there is a yellow sunlight coming in his eye. Now, he has stopped using eye-drop. Please do suggest what should he do now. He has much more blurred vision now than before.|
|Tue, 08 Feb 2011|
|At 58, suffering from severe, chronic dry eye (age- amp; Lasik-related), my ophthalmologist inserted punctal "plugs" and advised buying GenTeal eye drops, as they "have no preservatives." I've now spent a week with increasing eye irritation/burning, vision blurring, flares around everything, and inability to read type on the TV 10 feet away (which I could read perfectly a week ago). Now, after one day without GenTeal, I see some focus improvement but eyes are still irritated. Please advise what less-irritating drops I SHOULD be using. (Note: I could have stood the chronic irritation, as it was not much worse than the dry eye; but if GenTeal worsens my vision, what is the point??)|
|Thu, 01 Sep 2011|
|This product is bad in my opinion! I will never recommend this product to anyone!|